# SDR ASAA2018121127360

- Difficulty date: December 11, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 24,062 hours, 7,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Defective
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 WAIST LEVEL EXIT SIGN COVER WILL NOT STAY AFFIXED. GROUNDED - YES. REMOVED & REPLACED LENS - OK FOR SERVICE.
